| Model Number |
407832 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During the percutaneous transluminal angioplasty procedure, there was an air leak from the introducer.The doctor used a syringe to aspirate but found air drawn from the tube after limited blood return.The introducer was replaced and the procedure was completed with no adverse consequences.
Additional Manufacturer Narrative
One 6f ultimum introducer sheath and dilator were received for evaluation.The sheath passed pressure and aspiration leak testing with no anomalies observed, both with and without the dilator inserted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak remains unknown.